# SDR SWAA2019072535291

- Difficulty date: July 1, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 38,235 hours, 22,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN INTERCOSTAL CRACKED AT BS. 277+6, BL 0.  R&R INTERCOSTAL IAW SRM & DWG.
